52243

Автор(ов): 

1

Параметры публикации
Тип публикации: 
Статья в журнале/сборнике
Название: 
The periodic solution of two-dimensional linear nonstationary systems and estimation of the attraction domain boundary in the problem of control of a wheeled robot
ISBN/ISSN: 
0005-1179
Наименование источника: 
AUTOMATION AND REMOTE CONTROL
Обозначение и номер тома: 
Vol 72, iss. 11
Город: 
Москва
Издательство: 
Pleades Publishing, Ltd.
Год издания: 
2011
Страницы: 
2339-2347
Аннотация
For the problem of control of the plane motion of a wheeled robot the estimate of the attraction domain is set up, which ensures the prescribed exponential speed of asymptotic stability and the absence of overcontrol. This statement of the problem is the generalization of the problems “on the attraction domain,” “on overcontrol,” and “on monotone damping,” which were stated by A.M. Letov. To define the attractive domain estimate, periodic trajectories are considered, which exist at the boundary of the stability domain of two-dimensional linear nonstationary systems. Periodic solutions have a finite number of switchings over the period and describe the attraction domain boundary satisfying the preset geometric constraints.
Библиографическая ссылка: 
Рапопорт Л.Б. The periodic solution of two-dimensional linear nonstationary systems and estimation of the attraction domain boundary in the problem of control of a wheeled robot // AUTOMATION AND REMOTE CONTROL. 2011. Vol 72, iss. 11. С. 2339-2347.
Публикация имеет версию на другом языке: 
Да